# SDR AALA2019110769003

- Difficulty date: November 5, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 59,759 hours, 24,565 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT AISLE LIGHT AT SEAT ROW 19DEF WOULD NOT ILLUMINATE. MAINTENANCE RESECURED EMERGENCY LIGHT CONNECTOR PER AMM 33-51-11.
